# SDR DHL95708002

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal End
- Condition: Burned
- Location: R-1 Window
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, R-1 TOP CENTER AND TOP RIGHT CORNER OF WINDOW BEGAN TO SPARK AND SMOKE.  FLIGHT RETURNED TO AIRPORT.  CLEANED CONTACT BASE, REMOVED AND REPLACED TERMINAL END ON UPPER RT CORNER OF R-1 WINDOW IAW MM30-40.
